# SDR DXTA2011022804483

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 6,324 hours, 3,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 4AS2651140501
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WAS RETRACTED, LEFT MAIN GEAR INDICATED AN UNSAFE CONDITION... QRH EG-3 WAS COMPLETED ( GEAR CYCLED) LEFT MAIN GEAR INDICATED AN UNSAFE CONDITION.  GEAR HANDLE WAS PLACED DOWN AND INDICATED THREE SAFE GEAR.  R & R FWD LT UPLOCK HARNESS PROXIMITY SWITCH ADJUSTED & PERFORMED OPS CHECK WITH NO FAULTS NOTED IAW MM 32-60-00.
